# SDR Y2PA2018100100034

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N811AA
- Make and model: Amd FALCOND
- Aircraft serial: 187
- Aircraft time: 24,876 hours, 19,633 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Switch
- Part number: 123371
- Part serial: D110
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED – FO'S LEG. NORMAL TAKEOFF ROLL @V1 (122) JUST BEFORE ROTATION TWO (2) JACKRABBITS RAN IN FRONT OF THE AIRCRAFT. AT LEAST ONE WAS STRUCK BY THE LEFT MAIN LANDING GEAR STRUT. THE LEFT (NO. 1 ENGINE) ROLLED BACK BUT RECOVERED IMMEDIATELY. AT POSITIVE RATE OF CLIMB CAPT. SELECTED GEAR UP.  NOTHING HAPPENED. PLACED THE GEAR SELECTOR SWITCH BACK DOWN. NO CHANGE. INDICATION WAS THREE GREEN, NO RED.  DECLARED EMERGENCY WITH TOWER AND REQUESTED AN IMMEDIATE RETURN. MAINTAINED 2000 AGL. MADE A TURN TO THE LEFT AND MADE A NORMAL VISUAL APPROACH TO RWY 13.  LANDING WITHOUT INCIDENT. CORRECTIVE ACTION: CONTRACT MAINTENANCE AT MMLO INSPECTED THE EXTERIOR OF THE AIRFRAME SURFACES, TAIL, FLAPS, DLE, AND WHEEL WELLS. NO DAMAGE NOTED EXCEPT FOR BLOOD, ETC. IN NUMEROUS LOCATIONS. LT OUTBOARD HYDRAULIC LINE LEAKS DUE TO A HOLE IN THE LINE. THE LT ENGINE INLET/EXHAUST/ROTATION/FOD INSPECTION REVEALED NO DEFECTS.  OPENED COWLING AND NO DEFECTS WERE NOTED.  ANTI-SKID TEST WAS GOOD.  HYDRAULIC QUANTITY IS GOOD.  MAINTENANCE TECH DISPATCHED TO MMLO REMOVED AND REPLACED DAMAGED BRAKE LINES.  OPS AND LEAK CHECK WAS GOOD AND BLED IAW DA-20 MM 32-40-22. INSTALLED AND SAFETIED LANDING GEAR ACTUATOR LOCKS AS REQUIRED.  CLEANED DEBRIS FROM STRUT AND INSPECTED AREA. NO DAMAGE NOTED.  INSPECTED AIRCRAFT AND BOTH ENGINES PER GMM VOL. 3, CHP. 5.60.1.  NO DEFECTS NOTED.  PERFORMED OPERATION OF BOTH ENGINES IAW GE SEI-189 OPERATIONS MANUAL.  OPS CHECK GOOD.  NO DEFECTS NOTED.  AIRCRAFT FLOWN UNDER MEXICAN AND US SPECIAL FLIGHT PERMIT, WITH LANDING GEAR DOWN AND LOCKED, TO KLRD FOR RESOLUTION OF GEAR NOT RETRACTING.  MAINTENANCE AT KLRD REMOVED AND REPLACED THE 6G RELAY & LANDING GEAR SELECTOR SWITCH AND PERFORMED UPLOCK CHECK IAW DA-20 MM 32-30-00 & 29-20-1.  OPS AND LEAK CHECK GOOD DURING GEAR EXTENSION & RETRACTION. NO DEFECTS NOTED.
